# SDR 99ZZZX3360

- Difficulty date: March 16, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N317MC
- Make and model: Bolkms BK117C1
- Aircraft serial: 7505
- System (JASC): 6420 · Tail Rotor Head
- Part: Bearing
- Part number: 10513241
- Condition: Worn
- Location: T/R Fork
- Part time: 2,912 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BEARINGS WORN.  REF:  RMA NR R019259 MCN NR 12.  REMOVED AND REPLACED.
